# SDR ASOA2013041703387

- Difficulty date: March 20, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221ALF AFT FLOOR SUPPORT CORRODED.  REMOVED  FLOOR SUPPORT ANGLE IAW SRM 51-42-05-001-001.  LOCATED AND DRILLED NEW SUPPORT ANGLE.  INSTALLED FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001.  MAJOR REPAIR.
